# SDR FDEA201105251989

- Difficulty date: May 25, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 65,124 hours, 14,797 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1, FUEL FILTER, LEVEL 1 ALERT INFLIGHT, FL 340, RECEIVED FUEL CONTAMINATION LEVEL 1 ALERT.  THEN FUEL FILTER ENG 2 LEVEL 1.  CHECKED AND REPLACED ALL 3 ENG FUEL FILTERS AND APU FILTER, FOUND CONTAMINATION.  MILKY AND TOILET PAPER LIKE SUBSTANCE.  SUMPED 1 AND 3 TANKS AND FOUND SIMILAR CONTAMINATION. UNABLE TO SUMP FUEL OUT OF NR 2 TANK. CONTACTED MOCC WITH UPDATE. CONTACTED LOCAL VENDORS FOR DEFUELING AND WAS TOLD THAT THEY WOULD NOT.  ALL CONTAMINATION CLEANED IN ALL TANKS BY FCC VENDOR IAW WO 5110376.  ACFT OK FOR SERVICE.              FINAL CLOSED.
